# SDR CALA0300726

- Difficulty date: December 31, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 52,234 hours, 27,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 INCH CRACK WAS FOUND IN LT FUSELAGE SKIN AT STA 727D, S23L DURING A WALKAROUND INSPECTION. THE SKIN WAS REPAIRED IAW ECRA 5330-03090.
